# SDR AWXA200600627

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,706 hours, 29,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - NR 3819465 - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY LIGHT ON BULLNOSE AT SEAT ROW 18R WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY ON BULLNOSE AT SEAT 18R.  OPERATIONAL CHECKS WERE GOOD.
